EconPapers    
Economics at your fingertips  
 

On Nonautonomous Discrete Dynamical Systems

Dhaval Thakkar and Ruchi Das

International Journal of Analysis, 2014, vol. 2014, 1-6

Abstract:

We define and study expansiveness, shadowing, and topological stability for a nonautonomous discrete dynamical system induced by a sequence of homeomorphisms on a metric space.

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/ANALYSIS/2014/538691.pdf (application/pdf)
http://downloads.hindawi.com/journals/ANALYSIS/2014/538691.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:ijanal:538691

DOI: 10.1155/2014/538691

Access Statistics for this article

More articles in International Journal of Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:ijanal:538691